# SDR USAA2013080500035

- Difficulty date: July 10, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FOUND CORROSION ON SHEAR PLATE BETWEEN FR59 TO FR70, S23L. REPLACED SHEAR PLATE IAW SRM 51-72-11 & TYPICAL REPAIR TR 320-2528-10-0011H.
